# SDR CALA9700676

- Difficulty date: April 15, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12235
- Make and model: Boeing 737222
- Aircraft serial: 19758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Condition: Corroded
- Location: Bs 837
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND DOUBLER CORRODED AT FS 837, STRINGER 24L.  THE DOUBLER WAS REMOVED AND A REPLACEMENT DOUBLER WAS FABRICATED AND INSTALLED IAW SRM 51-40-2, 51-30-2, AND 53-10-2.
